Support group for people who take Telmisartan, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I take Telmisartan and find its efficacy not as good as my previous medication some ACE (Ramipiril). However, Telmisartan as a medicine is a better (less harmful as a pharmaceutical) so I will continue with it. My hope is to go off medication within a year.
Post created 3 days 1 hour ago
I am a 56 old male and have been on Telmisartan for the last 2 yrs. In the last 8+ months I have been having lip swelling - either upper or lower on the slightest trigger. The triggers I found are almonds eaten with skin, cucumber even when slightly bitter. It looks to me that more triggers are getting added by the day Today someone offered me a date fruit pitted with almond. I removed the almond and ate the date fruit. Surprised.. within a few minutes it triggered a swelling. My theory is that the date fruit was in contact with the almond skin. Guys.. just want to know if you have come across foods that cause the trigger. I didn't suspect Telmisartan to be underlying cause till I saw this group...Thx.
Post created 3 weeks 1 day ago
I am 58. I have been taking anti hypertensives for 15 years now. 8 Years back, when I am transferred to a new place and my blood pressure was a bit high, my doctor put me on telmesartan 20 Mg a day. I noticed that I was having day time drowsiness eversince. Doctor told me that I had to manage with it, since it brought down my BP.I moved to other places. Doctors advised me to continue the drug. I have been suffering from terrible day time drowsiness while at work all these years. Gave up a bank job due to depression. In hindsight, I realize that Telmesartan is the culprit. I switched over to a less demanding private company job. Terrible drowsiness continues. Can any body offer me a solution.
Post created 3 weeks 2 days ago
My joint pain, both shoulders & both hips, started suddenly - within a few days. Mornings are very bad & I'm able to control the pain with Advil but I withhold taking that until around noon. I had been on Telmisartan approximately 4 - 5 months when these symptoms began. I previously had some minor left hip pain if I slept too long on that side but nothing until these symptoms began about a month ago. Telmisartan is the only new medication I've started & my thought is due the suddenness of the symptoms, it must be this medication.
Post created 1 month 3 weeks ago
My wife Wendy was prescribed Telmisartan after her first cataract surgery, and before her second her cataract surgery. The second cataract surgery resulted in permanent central retina blindness in her left eye, while her peripheral vision in that eye is unaffected, with normal peripheral vision in that eye. The cataract surgery in her right eye was successful. I am trying to find out as much as possible about possible causes of my wife's adverse outcome in her left eye.
Post created 3 months 3 days ago
Previous BP meds that have produced a dry cough are Lisoprinol and Losartan. I have been taking Telmisartan for three months and have developed that same dry cough that drives me crazy and keeps me up at night. It's a throat tickle that happens most when the A/C in my car blows on me or when I'm sitting or sleeping under a ceiling fan. There is no stuffiness as in allergies, just the tickle and cough. So...my doctor just told me that Telmisartan does NOT cause a cough and it must be allergies! Yet...I have read that it does cause a cough. Am at my wits end. What kind of doctor doesn't read the side effects or take his patients' complaints seriously?
Post created 3 months 1 week ago
I started taking Telmisartan in February 2016. I have now had kidney stones 3 different times since then and never had kidney stones before this. I had to have surgery the first time because the stones were blocking the flow of urine from the kidneys. I was able to dissolve the stones the second time. Now I have them again!!! Something is not right!! I eat a good diet, better than before I took Telmisartan, so something is going on and I need to get to the bottom of this problem! FYI--I am female, 66.
Post created 7 months 2 weeks ago
Had a stint placed in artery on back of the heart on 1/27/17
Placed on Plavix and Bystolic. I had been taking Telmisartin so...now am taking both. BP has been fine.
Issue: I got really tired about 1 1/2 hrs after taking both. After a few days that went away but I have not regained my energy to the puzzlement of my cardio doc who says my heart is fine.
There is a mild lack of syncing but not to such a degree that it is imperative to change the 2 lead pacemaker (bradycardia) to a 3 lead which would address the syncing issue.. Electrophysiologist's comment was "not a slam dunk but worth a shot".
Post created 8 months 4 days ago
I was diagnose with high bp in 2008 now I am diabetic cardiologist subscribe me Telmisartan and Alprazolam can any one tell me these meds combination is safe!
Post created 9 months 1 day ago
I am using ashwandha and telemisarten anyone have a report on it
Post created 9 months 6 days ago
- Page 1